• @Blossom Is A Blessing To This Community, Let Us Be A Blessing To Her
    Click Here For More Information
  • Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

Aspirin + K2 + Glycine Poor Reaction; Anybody Else?

explosionlord

Member
Joined
Jul 16, 2016
Messages
63
Location
Tempe, Scare-i-zona
Hey folks,

This morning I took a mixture of ~3g glycine powder, 90 ug K2 (MK7), and 650 mg typical otc aspirin. About an hour later, my eyes became bloodshot, followed by lightheadedness and reddened skin.

Probably a long shot, but has anyone tried this combo and had anything near these results? I'm curious as to what could have caused this.
 

milk_lover

Member
Joined
Aug 15, 2015
Messages
1,832
How did you eat your gelatin? It sounds like allergy/histamine reaction to me. I never took MK7 so I have no experience with it. Aspirin sounds like a big amount.
 

JKX

Member
Joined
Apr 18, 2018
Messages
374
Sounds like lactic acid to me. Youve perhaps gone too hard too fast. Did you have plenty of food with that combo?
 

wintagal

Member
Joined
Jun 9, 2017
Messages
80
I took 5g of glycine and had extreme muscle fatigue x 5 days ( couldn't chew a cookie without having to rest my jaw muscles mid way). Your immediate reaction sounds more like histamine.
 

explosionlord

Member
Thread starter
Joined
Jul 16, 2016
Messages
63
Location
Tempe, Scare-i-zona
Sounds like lactic acid to me. Youve perhaps gone too hard too fast. Did you have plenty of food with that combo?

I took them on an empty stomach (as the NOW bottle suggests), but pretty immediately had a normal breakfast. A couple of eggs, oatmeal, toast. It was while I was eating that I started feeling the light headedness, and my wife commented on my bloodshot eyes and red skin.

Why do you think lactic acid? Is there some such chemical reaction?
 

JKX

Member
Joined
Apr 18, 2018
Messages
374
Just personal experience of when i first starting using aspirin and not eating enough sugar to support it. The red eyes can be a giveaway. As you've eaten this may not be the case. It may very well have been an allergic reaction to something as others have said. All those supplements are also catatoxic and improve liver function so they may have prompted a clearance response from your liver. Have you used aspirin before?
 

Angel45

Member
Joined
Nov 2, 2019
Messages
92
Aspirin may block prostaglandins but it increases, leukotrienes that cause allergic reactions. Quercetin blocks both reactions without destroying the enzymes needed to produce the protective stomach secretions. Not sure how glycine can help stop this negative reaction.
 

milk_lover

Member
Joined
Aug 15, 2015
Messages
1,832
It was straight glycine; NOW Foods brand. Just curious, why do you and @wintagal think histamine?
I remember when I was taking NOW Foods glycine, I had a lot of trouble; puffy face, anger, stuffed nose, and general irritation among others. I only eat real cow gelatin (panna cotta/jello) or gelatinous cuts of meat. I seem to tolerate those better than pure glycine amino acid.
 

Similar threads

Top